# SDR UPS805073

- Difficulty date: November 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- System (JASC): 5754 · Leading Edge Devices
- Part: Chord
- Condition: Cracked
- Location: Rt Wing L/E
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE FOUND RT WING L/E AT THE OTBD END OF THE OTBD SLOT, UPPER TEE CHORD IS CRACKED AT THE OTBD END.  THE CRACK IS APPROX 1.8 INCH.  STOP DRILLED CRACK IAW SRM 57-2-0.  FABRICATED REPAIR PARTS AND INSTALLED IAW SRM 57-2-0 FIG D.
